differential-difference equations

Top PDF differential-difference equations:

Entire solutions of certain class of differential difference equations

Entire solutions of certain class of differential difference equations

In studying differential equations in the complex plane C, it is always an interesting and quite difficult problem to prove the existence or uniqueness of the entire or meromorphic solution of a given equation. There have been many studies and results obtained lately that relate to the existence or growth of entire or meromorphic solutions of various types of complex difference equations and difference-differential equations. By our methods, one can discuss the entire solutions for the algebraic difference equation and difference- differential equation of the form

9 Read more

Rational Recursion Operators for Integrable Differential–Difference Equations

Rational Recursion Operators for Integrable Differential–Difference Equations

In this paper we have built a rigorous algebraic setting for difference and rational (pseudo–difference) operators with coefficients in a difference field F and study their properties. In particular, we formulate a criteria for a rational operator to be weakly nonlocal. We have defined and studied preHamiltonian pairs, which is a generalization of the well known bi-Hamiltonian structures in the theory of integrable systems. By definition a preHamiltonian operator is an operator whose images form a Lie subalgebra in the Lie algebra of evolutionary derivations of F. The latter can be directly verified and it is a relatively simple problem comparing to the verification of the Jacobi identity for Hamiltonian operators. We have shown that a recursion Nijenhuis operator is a ratio of difference operators from a preHamiltonian pair. Thus for a given rational operator, to test whether it is Nijenhuis or not can be done systematically. We applied our theoretical results to integrable differential difference equations in two aspects:

45 Read more

Solving Singularly Perturbed Differential-Difference Equations using Special Finite Difference Method

Solving Singularly Perturbed Differential-Difference Equations using Special Finite Difference Method

In El’sgol’ts [10], similar boundary value problems with solutions that show quick oscillations are considered. Kadalbajoo and Sharma [2],[3], Kadalbajoo and Ramesh [4] and Kadalbajoo and Kumar [5],[6] started a broad numerical work for solving singularly perturbed delay differential equations based on finite difference scheme, fitted mesh and B-spline method, piecewise uniform mesh. Lange and Miura [11],[12] gave asymptotic approaches in the study of class of boundary value problems for linear second order differential difference equations in which the highest order derivative is multiplied by small parameter. They have also additionally talked about the impact of small shifts on the oscillatory solution of the problem.Duressa et al. and Sirisha L et al. [13],[14] exhibited numerical methods to approximate the solution of boundary value problems for SPDDEs with delay as well as advance.

10 Read more

Some New Gronwall-Bellman Type And Volterra-Fredholm Type Fractional Integral Inequalities And Their Applications in Fractional Differential Equations

Some New Gronwall-Bellman Type And Volterra-Fredholm Type Fractional Integral Inequalities And Their Applications in Fractional Differential Equations

solutions concerned. During the last few decades, much work has been done for developing various Gronwall-Bellman type inequalities. These inequalities involve Gronwall-Bellman type differential and integral inequalities [13-18], retarded inequalities [19-23], difference inequalities [24-28], Volterra- Fredholm type inequalities [24,27], and dynamic inequal- ities on time scales [29-33]. Recently, some authors have researched and established some Gronwall-Bellman type fractional differential and integral inequalities [34-37], which have contributed much in the research of qualitative and quantitative properties of solutions of certain fractional d- ifferential and integral equations. However, the earlier in- equalities established are inadequate in the research of the properties of solutions of some certain fractional differential equations, and it is necessary to establish new Gronwall- Bellman type inequalities so as to fulfill corresponding analysis.

9 Read more

Feynman Formulas Representation of Semigroups  Generated by Parabolic Difference Differential Equations

Feynman Formulas Representation of Semigroups Generated by Parabolic Difference Differential Equations

. The equations of this form arise at the description of the phenomena of diffusion or heat conductivity with the sources, nonlocally dependent on the state . Physically the state u means the density distribution of the con- centration or the temperature. In particular, the equations of a kind (1) arise at research of problems of manage- ment by the phenomena of a heat transfer in which dy- namics of a state u is given by the differential equation

7 Read more

A Characterization of Semilinear Surjective Operators and Applications to Control Problems

A Characterization of Semilinear Surjective Operators and Applications to Control Problems

u t  S  t  B T     t W    t     As an application we consider some control systems governed by partial differential equations, integrodiffer- ential equations and difference equations that can be studied using these results. Particularly, we work in de- tails the following controlled damped wave equation

9 Read more

The eigenvalue problem for a coupled system of singular p Laplacian differential equations involving fractional differential integral conditions

The eigenvalue problem for a coupled system of singular p Laplacian differential equations involving fractional differential integral conditions

The theory of upper and lower solutions is well known to be an effective method to deal with the existence of solutions for the boundary value problems of the fractional differen- tial equations. In [] the authors used the method of upper and lower solutions and in- vestigated the existence of solutions for initial value problems. By the same method some people got the solutions of boundary value problems for fractional differential equations, such as [, ]. To the best of our knowledge, only few papers considered the existence of solutions by using the method of upper and lower solutions for boundary value problems with fractional coupled systems.

19 Read more

Non zero sum differential games of anticipated forward backward stochastic differential delayed equations under partial information and application

Non zero sum differential games of anticipated forward backward stochastic differential delayed equations under partial information and application

The rest of this paper is organized as follows. In Section 2, we give some necessary no- tions and state some preliminary results. In Section 3, we establish a necessary condition (maximum principle) and a sufficient condition (verification theorem) for the Nash equi- librium point. In Section 4, we study a linear-quadratic game problem under partial infor- mation. We derive the filtering equations and prove the existence and uniqueness for the Nash equilibrium point. In Section 5, we solve a pension fund management problem with nonlinear expectation and obtain the explicit solution.

21 Read more

OSCILLATION OF A CLASS OF THIRD ORDER GENERALIZED FUNCTIONAL DIFFERENCE EQUATION

OSCILLATION OF A CLASS OF THIRD ORDER GENERALIZED FUNCTIONAL DIFFERENCE EQUATION

Difference equations usually occur due to certain phenomena over time, and it play an important role in describing discrete dynamical systems [1]. Difference equation and their associated operators not only play a role in their own right as direct mathematical models of physical phenomena but also provide the field of numerical analysis with powerful tools. Difference equations also occur in combined form with differential equations, commonly called differential-difference equations yielding rich models, particularly in control theory. Difference equations are widely used in the theory of probability, biology, engineering, social and behavioral sciences.

16 Read more

Initial time difference quasilinearization for Caputo Fractional Differential Equations

Initial time difference quasilinearization for Caputo Fractional Differential Equations

In a recent study [24], the Hölder continuity assumption is relaxed to C p continuity of the functions involved in the Riemann-Liouville fractional differential equation. In the following we also prove a comparison result by not requiring the Hölder continuity with a different argument for Caputo fractional differential equations. It is obvious that this result is essential to extend the applicability of iterative techniques such as the monotone iterative technique and the method of quasilinearization.

9 Read more

A new non-standard finite difference method for autonomous differential equations

A new non-standard finite difference method for autonomous differential equations

Abstract. This paper presents a new approach to constructing Non-Standard Finite Difference Method (NSFDM) for the solution of autonomous Ordinary Differential Equations (ODEs). The need for this method came up due to the shortcomings of the standard methods; in which the qualitative properties of the exact solutions are not usually transferred to the numerical solutions. These shortcomings affect the stability of the standard approach. The new nonstandard finite difference method have the property that its solution do not exhibit numerical instabilities. Keywords: Autonomous function; Denominator function; Numerator function; NSFDM.

14 Read more

Multiple solutions of ordinary differential systems with min max terms and applications to the fuzzy differential equations

Multiple solutions of ordinary differential systems with min max terms and applications to the fuzzy differential equations

concept of Hukuhara derivatives with different differences [, ]. The different definition of the Hukuhara derivative will lead to a different level-cut system. The new generalization of the Hukuhara difference, due to Stefanini [], raising the fuzzy differential equations associated with the level-cut system involving the min-max terms, is as follows:

13 Read more

New applications of the variational iteration method   from differential equations to q fractional difference equations

New applications of the variational iteration method from differential equations to q fractional difference equations

The variational iteration method (VIM) [–] has been one of the often used non- linear methods in initial boundary value problems of differential equations. In this study, the extension of the method into FQC is undertaken and the Caputo q-fractional initial value problems are investigated. Our study is organized as follows. In Section , the basic idea of the VIM is illustrated. In Section , the VIM is extended to q-difference equations, and the Lagrange multipliers of the method are presented for the equations of high-order q-derivatives. In Section , recent development of the method in fractional calculus is introduced. Following Section , the application of the VIM in q-fractional calculus is considered. Then the method is applied to the Caputo q-fractional initial value problem.

16 Read more

Growth of meromorphic solutions of certain types of q difference differential equations

Growth of meromorphic solutions of certain types of q difference differential equations

3. Beardon, AF: Entire solutions of f(kz) = kf (z)f (z). Comput. Methods Funct. Theory 12(1), 273-278 (2012) 4. Goldstein, R: Some results on factorization of meromorphic functions. J. Lond. Math. Soc. 4(2), 357-364 (1971) 5. Goldstein, R: On meromorphic solutions of certain functional equations. Aequ. Math. 18(1), 112-157 (1978) 6. Gundersen, G: Finite order solutions of second order linear differential equations. Trans. Am. Math. Soc. 305(1),

16 Read more

Properties of interval valued function space under the gH difference and their application to semi linear interval differential equations

Properties of interval valued function space under the gH difference and their application to semi linear interval differential equations

The conventional subtraction arithmetic on interval numbers makes studies on interval systems difficult because of irreversibility on addition, whereas the gH-difference as a popular concept can ensure interval analysis to be a valuable research branch like real analysis. However, many properties of interval numbers still remain open. This work focuses on developing a complete normed quasi-linear space composed of continuous interval-valued functions, in which some fundamental properties of continuity, differentiability, and integrability are discussed based on the gH-difference, the gH-derivative, and the Hausdorff-Pompeiu metric. Such properties are adopted to investigate semi-linear interval differential equations. While the existence and uniqueness of the (i)- or (ii)-solution are studied, a necessary condition that the (i)- and the (ii)-solutions to be strong solutions is obtained. For such a kind of equation it is demonstrated that there exists at least a strong solution under certain assumptions.

28 Read more

NONEXISTENCE OF POSITIVE SOLUTIONS FOR A SYSTEMS OF COUPLED FRACTIONAL BVPS WITH p-LAPLACIAN

NONEXISTENCE OF POSITIVE SOLUTIONS FOR A SYSTEMS OF COUPLED FRACTIONAL BVPS WITH p-LAPLACIAN

Sabbavarapu Nageswara Rao has received M.Sc. from Andhra University, M. Tech (CSE) from Jawaharlal Nehru Technological University, and Ph.D from Andhra University under the esteemed guidance of Prof. K. Rajendra Prasad. He served in the cadre of Assistant professor and Associate professor in Sriprakash College of Engineering and Professor in AITAM, Tekkali. Presently, Dr. Rao is working in the Department of Mathematics, Jazan University, Jazan, Kingdom of Saudi Arabia. His major research interest includes ordinary differential equations, difference equations, dynamic equations on time scales, p-Laplacian, fractional order differential equations and boundary value problems. He published several research papers on the above topics in various national and international journals.

12 Read more

Darboux transformations and Recursion operators for differential--difference equations

Darboux transformations and Recursion operators for differential--difference equations

In this paper we review two concepts directly related to the Lax representations: Darboux trans- formations and Recursion operators for integrable systems. We then present an extensive list of integrable di ff erential-di ff erence equations together with their Hamiltonian structures, recursion oper- ators, nontrivial generalised symmetries and Darboux-Lax representations. The new results include multi-Hamiltonian structures and recursion operators for integrable Volterra type equations, integrable discretization of derivative nonlinear Schr ¨odinger equations such as the Kaup-Newell lattice, the Chen- Lee-Liu lattice and the Ablowitz-Ramani-Segur (Gerdjikov-Ivanov) lattice. We also compute the weakly nonlocal inverse recursion operators.

42 Read more

Finding Differential Transform Using Difference Equations

Finding Differential Transform Using Difference Equations

[13] A. A. Opanuga, E. A. Owoloko, H. I. Okagbue and O. O. Agboola, “Finite difference method and Laplace transform for boundary value problems,”in Lecture Notes in Engineering and Computer Science: World Congress on Engineering and Computer Science 2017, pp. 65-69. [14] A. J. Jerri, Linear difference equations with discrete transform meth-

6 Read more

Growth of the Entire or Meromorphic Solutions of Differential-Difference Equations

Growth of the Entire or Meromorphic Solutions of Differential-Difference Equations

9. Liu, K., Liu, X., Cao, T.B. : Value distribution of the difference opera- tor, Advances in Difference equations, Vol.2011, Art ID 234215,12 pages. 10. Yang, C.C., Hua, X.H.: Uniqueness and value sharing of meromorphic functions, Ann. Acad.Sci. Fenn. Math. 22(1997), pp.395-406.

10 Read more

Finite difference schemes for linear stochastic integro-differential equations

Finite difference schemes for linear stochastic integro-differential equations

of an Euler-Maruyuma (explicit and implicit) finite difference scheme is of order one in space and one-half in time. More recently, it was shown by I. Gy¨ongy and N.V. Krylov that under certain regularity conditions, the rate of convergence in space of a semi-discretized finite difference approximation of a linear second order SPDE driven by continuous martingale noise can be accelerated to any order by Richardson’s extrapolation method. For the non- degenerate case, we refer to [10] and [11], and for the degenerate case, we refer to [7]. In [14] and [15], E. Hall proved that the same method of acceleration can be applied to implicit time-discretized SPDEs driven by continuous martingale noise.

36 Read more

Show all 10000 documents...